English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Equivalence problem for minimal rational curves with isotrivial varieties of minimal rational tangents

MPS-Authors
/persons/resource/persons235462

Hwang,  Jun-Muk
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Hwang_equivalence_2010.pdf
(Any fulltext), 195KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hwang, J.-M. (2010). Equivalence problem for minimal rational curves with isotrivial varieties of minimal rational tangents. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 43(4), 607-620. Retrieved from http://arxiv.org/abs/0908.2010v1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-234F-D
Abstract
There is no abstract available